Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin from taking prednisone

Premium Questions

Dr. Geetika Paul MD

My face skin is so itchy, I just wondered because of level thyroxine I'm taking now. Please help! Thank you. ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Praveen MD

It looks like some type of skin allergy . I am already taking doxy cyclone for acne . the skin on the upper arms and face has become dry and itchy. ... View answer

Answered by : Dr. Praveen ( General & Family Physician)
Dr. Kaushal Bhavsar MD

i have tb in lymph nodes. I have been taking akt 4 and benadon for about 2 weeks now. but from last 3 days , i've been having severe continuous itching without rashes after taking my rifampicin dose ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Swarnava Dattagupta MD

I have been prescribed Winolap 5 for skin itching along with Avil ,Carcet & Dicaris. I understand Winolap is for Eye irritation or conjuctivitis.Can I take this tablet ? Also Im told Dicaris is for colon ... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. Matt Wachsman MD

I've been taking 4 hydrcodone every day for 7 years. Now having extreme itching for 4 months dr has .... I stopped taking it 3 days ago and the itching pain is extremely. Feel like I need to go to er. Over ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.  Harshit Bhachech MD

While on a 12 day prednisone taper for poison ivy I developed a very itchy rash and hives that came ... to the urgent care and explained my symptoms and he wants to put me back on a 12 day taper dose of... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.      Honey Arora MD

Hi Doctor I m currently taking pedisone for my skin rashes including cephaxin antibiotic for 7 days ... to my rashes but the itchiness on and off Can I take Benadryl with that ? Thanks you ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.  Ejaz Ahmad MD

My doctor perscribed me presnidone and it was going great but as soon as I stopped taking it my skiin has broke out in a horrible rash thAts all over. I am concerned its itchy and my skin is getting ... View answer

Answered by : Dr. Ejaz Ahmad ( General & Family Physician)
Dr. Ilyas Patel MD

I had itching problem there, so i am using Clindazole. i am a married women, age 36. i always take i sure test. Will using Clindazole affect the i sure test? Will taking Clindazole affect my child ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Ilyas Patel MD

I have been with an itchy skin for more than 2 weeks, I saw my family doctor yesterday and was told ... medicine you are taking. I am not taking any vitamins or herbal medicine and the other 2... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr. Narender Saini MD

Ithi skin rash could be hives. You should see a skinspecialist. Take tab citrizine 10 mg daily to reduce itch

Dr. Prakash H Muddegowda MD

Hi, Mild to moderate elevation in liver enzymes. Requires correlation with obesity or alcohol. Itchy skin, usually late and more a feature of obstructive jaundice. Look for alkaline phosphatase enzyme levels...

Dr. Pavan Kumar Gupta MD

Hello, It is quite normal for people with cast to experience flaky and itchy skin after a cast. It happens because skin gets dried up and flakes start appearing. Don't worry and just bear with it. You may...